# SDR SWIA200616567

- Difficulty date: April 12, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 5,916 hours, 5,359 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 3646
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER 1 WILL NOT STAY ENGAGED.  REPLACED NR 1 YAW DAMPER.  OPERATIONAL CHECK GOOD.
